# SDR DHL2003804900

- Difficulty date: January 25, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E FORMER UPPER PART AT STA XFS 347.750 WITH 1.000 INCH CRACK.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, STOP DRILLED CRACK IAW SRM 57-2-0 PG 9 - 10.  FABRICATED DOUBLER ANGLE (2024-T3 AL0.040) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED DOUBLER ANGLE INNER SIDE IAW SRM 51-1-8B.  INSTALLED DOUBLER ANGLE AND NEW FASTENERS IAW SRM 57-2-0 PG 9-10.
